# SDR DXTA20082946

- Difficulty date: March 17, 2008
- Submitted: March 18, 2008
- Operation: Air carrier
- Aircraft: N970QS
- Make and model: Cessna 750
- Aircraft serial: 7500070
- Aircraft time: 8,719 hours, 5,570 cycles
- Engine: Allsn AE3007C
- System (JASC): 2740 · Stabilizer Control System
- Part: Actuator
- Part number: 99145584
- Part serial: 168169
- Condition: Inoperative
- Location: Pitch Feel
- Part time: 8,719 hours, 5,570 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PITCH FEEL FAIL EICAS MESSAGE ILLUMINATED IN FLIGHT.  REMOVED AND REPLACED THE PITCH FEEL LINEAR ACTUATOR FOR THE LT AND RT SIDE ELEVATORS. OPS CHECKS GOOD IAW 27-30-00.
